# SDR COMA0860466

- Difficulty date: November 13, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 23,006 hours, 20,650 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Repair
- Part number: 601R5361366
- Condition: Cracked
- Location: Lt Engine Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF ENGINE BEAM PREVIOUS REPAIR ON LOWER OTBD WEB IS CRACKED.  REMOVED AND INSTALLED SERVICEABLE REPAIR PARTS PER REO 601R53-61-366.
